Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 176, NWS Jackson, MS

April 3, 2012Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2012, 10:10 PM CDT for Jones County, Mississippi. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 10:10 PM CDT (03:10 UTC)
Expired
Apr 3, 2012, 11:00 PM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:20 PM CDTTSTM WND DMG3 Nw Ovett, MSA TREE WAS DOWNED ACROSS MONARCH ROAD NEAR OVETT
Apr 3, 10:20 PM CDTTSTM WND DMG4 E Ellisville, MSTREE ACROSS ALONG PECAN GROVE ROAD
Apr 3, 10:20 PM CDTTSTM WND DMG5 Ese Ellisville, MSTREE DOWNED ACROSS SPUR LINE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
368 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WUUS54 KJAN 040310
SVRJAN
MSC067-040400-
/O.NEW.KJAN.SV.W.0176.120404T0310Z-120404T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF ELLISVILLE...

* UNTIL 1100 PM CDT

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF ELLISVILLE MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TUCKERS CROSSING BY 1015 PM CDT...
  OVETT BY 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3144 8935 3168 8921 3166 8893 3144 8894
      3143 8895
TIME...MOT...LOC 0310Z 283DEG 20KT 3151 8914

$$

DHB
1 follow-up statement
738 
WWUS54 KJAN 040330
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT TUE APR 3 2012

MSC067-040400-
/O.CON.KJAN.SV.W.0176.000000T0000Z-120404T0400Z/
JONES MS-
1030 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHERN JONES COUNTY...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OVETT MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OVETT BY 1035 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3144 8935 3168 8921 3166 8893 3144 8894
      3143 8895
TIME...MOT...LOC 0330Z 285DEG 17KT 3149 8905

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:28 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 3, 9:28 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CDT TUE APR 3 2012

.DISCUSSION...ANOTHER ACTIVE EVENING IS UNDERWAY ACROSS THE AREA. A
COMPLEX OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN PROPAGATING
SOUTHWARD ACROSS NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI.
OUTFLOW/COLD POOL HAS LARGELY BEEN OUTRUNNING THE MOST VIGOROUS
CONVECTION THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS.
THOUGH WE HAVE HAD SOME STRONGER CORES DEVELOP OVER THE PAST COUPLE
HOURS AS THE STORMS HAVE MOVED INTO SOUTH MISSISSIPPI. MEANWHILE...
BACK TO THE WEST A LARGE MCS NOW EXTENDS FROM NEAR EL DORADO...
THROUGH SHREVEPORT AND SWWD TO COLLEGE STATION. THIS COMPLEX HAS
SURGED EASTWARD THIS EVENING MORE QUICKLY THAN EARLIER
ANTICIPATED...BUT IT IS CURRENTLY MOVING INTO AN INCREASINGLY STABLE
AIR MASS WHICH WAS WORKED OVER BY CONVECTION EARLIER TODAY. AS
SUCH...THE LINE HAS BEGUN TO TURN MORE SEWD OVER THE PAST HOUR AND
WILL LIKELY BECOME INCREASINGLY ELEVATED AS IT MOVES INTO WESTERN
PORTIONS OF OUR AREA. THIS JIVES FAIRLY WELL WITH MUCH OF THE
HIGH-RES MODEL GUIDANCE...WHICH SHOWS THIS CONVECTION EITHER MISSING
THE MAJORITY OF THE CWA TO THE SW OVERNIGHT OR DECREASING IN
INTENSITY AS IT MOVES INTO THE AREA. THUS WILL KEEP IN HIGHER POPS
FOR WESTERN AND SOUTHWESTERN PORTIONS OF THE CWA. STILL CANNOT RULE
OUT THE THREAT FOR SOME STRONG/SEVERE WIND GUSTS IN THESE
AREAS...BUT THE OVERALL THREAT SHOULD DECREASE HEADING INTO THE
OVERNIGHT. ELSEWHERE WILL FURTHER TAPER BACK POPS OVER CENTRAL AND
EASTERN PORTIONS OF THE AREA. WILL ALSO UPDATE HOURLY ELEMENT GRIDS
TO ACCOUNT FOR CURRENT TRENDS. UPDATES WILL BE OUT BEFORE 03Z. /DL/

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WERE STILL OCCURRING ALONG
HIGHWAY 84 AT 02Z WITH ADDITIONAL ACTIVITY OVER CENTRAL LOUISIANA
POISED TO MOVE EAST INTO THE WESTERN PORTIONS OF THE AREA BY 23Z.
THIS ACTIVITY WILL IMPACT GLH AND HBG WITH THE REMAINDER OF THE TAF
SITES UNDER VFR CONDITIONS UNTIL AFTER 08Z. MVFR/IFR CONDITIONS
RETURN TONIGHT AFTER 08Z AS MOISTURE CONTINUES TO INCREASE OVER THE
REGION. /22/

&&

.PREV DISCUSSION... /ISSUED AT 401 PM CDT TUE APR 3 2012/
THROUGH WEDNESDAY NIGHT...
A GOOD BIT OF UNCERTAINTY REMAINS AS TO HOW THINGS WILL PAN OUT
EXACTLY WEDNESDAY INTO WEDNESDAY NIGHT AS A WIDE ARRAY OF
DIFFERENCES STILL EXIST WITHIN BOTH THE HIGH-RES AND GLOBAL MODEL
SOLUTIONS.  A LULL IN ACTIVITY IS FORECAST THROUGH THE OVERNIGHT
HOURS INTO WEDNESDAY MORNING.  HOWEVER...AS A COLD FRONT APPROACHES
FROM THE WEST CONVECTION IS EXPECTED TO RE-FIRE ACROSS THE FORECAST
AREA FROM WEST TO EAST THROUGH THE COURSE OF THE DAY AND INTO LATE
WEDNESDAY NIGHT.

DESPITE ACTIVITY FROM THE PAST COUPLE OF DAYS...INSTABILITY WILL
REMAIN...AND EVEN RECOVER A BIT...IN ABUNDANCE IN THIS WARM AND
MOISTURE AIRMASS CURRENTLY OVER THE REGION.  THIS COUPLED WITH GOOD
FORCING FROM THE ADVANCING COLD FRONT AND UPPER TROUGH PUSHING
THROUGH THE REGION...ADEQUATE WIND SHEAR...AND STEEP MID-LEVEL LAPSE
RATES WILL SET THE STAGE FOR STRONG TO SEVERE STORMS TO EXIST ONCE
AGAIN ACROSS THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS WITH
CONVECTION THAT DEVELOPS DURING THIS TIME...WITH A FEW TORNADOES
ALSO POSSIBLE. /19/

THURSDAY THROUGH NEXT MONDAY...STRONG TO SEVERE THUNDERSTORMS COULD
STILL BE POSSIBLE FOR AREAS GENERALLY ALONG AND EAST OF THE I-55
CORRIDOR FOR THURSDAY MORNING AS THE CLOSED UPPER LOW BEGINS TO OPEN
UP AND MOVE ACROSS THE ARKLAMISS. SHOWERS/THUNDERSTORM ACTIVITY
COULD STILL BE RATHER VIGOROUS DURING THE EARLY MORNING OVER
SOUTHEAST PORTIONS OF THE FORECAST AREA AS THE MOISTURE AXIS HANGS
UP. THUNDERSTORMS WILL REDEVELOP/INTENSIFY DURING THE MORNING AND
EARLY AFTERNOON WITH DAYTIME HEATING (MIXED LAYER CAPE ~1500 J/KG)
AND FORCING ASSOCIATED WITH A FEW VORTICITY LOBES ASSOCIATED WITH
THE UPPER LOW. GLOBAL MODEL SOLUTIONS SUGGEST THAT LOW-MID LEVEL
FLOW WILL BE LARGELY VEERED AND SUPPORTIVE OF PROGRESSIVE
ORGANIZED/BROKEN TSTM LINE SEGMENTS AND DISCRETE CELLS CAPABLE OF
PRODUCING HAIL AND STRONG WIND GUSTS --- INCREASING LCL HEIGHTS IN
THE WELL-MIXED AIR MASS AND VEERED PROFILES SHOULD LIMIT TORNADO
POTENTIAL.

THURSDAY NIGHT THROUGH NEXT MONDAY...GLOBAL MODELS ARE IN EXCELLENT
AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS
BRINGING A RETURN TO DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES AS
WE GO INTO THE WEEKEND. MODELS DIVERGE THEREAFTER WITH THE GFS/GEFS A
BIT MORE AGGRESSIVE BRINGING THE NEXT BOUNDARY INTO THE FORECAST
AREA. HAVE SLOWED DOWN INTRODUCTION OF RAIN CHANCES UNTIL SUNDAY
GIVEN THE EXPECTED PRESENCE OF THE RIDGE WHICH WILL LIKELY SLOW THE
FRONTAL PROGRESSION.

THERE MAY BE A CHANGE IN THE PATTERN NEXT WEEK WITH MODELS SHOWING
SIGNALS FOR RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT
OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST
FLOW OVER THE ARKLAMISS AND A PERIOD OF COOL WEATHER AND BELOW
NORMAL TEMPERATURES. /EC/

&&

DL/22/19/EC
Hazardous weather outlook, Apr 3, 3:00 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT TUE APR 3 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
300 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING AS A BAND OF THUNDERSTORMS SHIFTS SOUTHEAST ACROSS THE
AREA. THE GREATEST RISK OF SEVERE STORMS WILL GENERALLY BE SOUTHWEST
OF A LINE FROM GRENADA TO MERIDIAN. DAMAGING WINDS TO 60 MPH AND
HAIL TO THE SIZE OF HALF DOLLARS WILL BE THE PRIMARY RISK WITH ANY
SEVERE STORMS THIS AFTERNOON AND EVENING.

AFTER A LULL IN ACTIVITY FOR MUCH OF THE OVERNIGHT HOURS...A RISK
OF SEVERE WEATHER WILL REDEVELOP FROM THE WEST WEDNESDAY. WHILE THE
EXACT EVOLUTION OF THE WEATHER SETUP WEDNESDAY REMAINS SOMEWHAT
UNCERTAIN...IT APPEARS AS THOUGH THE RISK FOR SEVERE STORMS WILL
INCREASE FOR AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER WEDNESDAY
MORNING...AND SHIFT INTO CENTRAL AND EASTERN MISSISSIPPI DURING THE
AFTERNOON HOURS. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND
GUSTS TO 65 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE MOST
INTENSE STORMS ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

STRONG TO SEVERE STORMS WILL BE CONTINUE TO BE POSSIBLE WEDNESDAY
NIGHT...PRIMARILY SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. FLASH
FLOODING WILL ALSO BE POSSIBLE AS TRAINING OF SHOWERS AND STORMS
COULD OCCUR. THIS ROUND OF SEVERE STORMS SHOULD DIMINISH THROUGH
EARLY MORNING HOURS THURSDAY.

THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS TO
REDEVELOP THURSDAY DURING THE DAY...PRIMARILY EAST OF THE INTERSTATE
55 CORRIDOR. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DAYTIME
HEATING AND AN UNSTABLE AIRMASS TO BRING SOME ISOLATED THUNDERSTORM
ACTIVITY. IT APPEARS THE PRIMARY RISKS ASSOCIATED WITH THE STRONGEST
STORMS WILL BE FOR HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 40
TO 50 MPH. STORMS WILL END OVER THE ENTIRE OUTLOOK AREA BY THURSDAY
EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED AT TIMES THROUGH WEDNESDAY EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

08

In the hours before

Local storm report, Apr 3, 8:31 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 SSW BUDE              31.43N 90.86W
04/03/2012                   FRANKLIN           MS   EMERGENCY MNGR

            TREES WERE DOWNED ON BEACH ST IN BUDE AND YAP RD SOUTH OF
            BUDE.

&&

DL
Special weather statement, Apr 3, 8:50 PM CDT, 1 hour 20 minutes before
MSZ065-040250-
COVINGTON MS-
850 PM CDT TUE APR 3 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
850 PM CDT TUE APR 3 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LONE STAR AT 850 PM CDT...MOVING
EAST AT 25 MPH.

PEOPLE IN COVINGTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3152 8960 3155 8962 3158 8970 3161 8975
      3174 8975 3174 8940 3149 8940
TIME...MOT...LOC 0150Z 274DEG 20KT 3165 8973

DHB
Special weather statement, Apr 3, 9:25 PM CDT, 45 minutes before
MSZ066-040325-
JONES MS-
925 PM CDT TUE APR 3 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT TUE APR 3 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES NORTHWEST OF MOSELLE AT 925 PM
CDT...MOVING EAST AT 20 MPH.

PEOPLE IN JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3146 8938 3179 8939 3181 8894 3166 8894
      3165 8893 3144 8894
TIME...MOT...LOC 0225Z 264DEG 19KT 3161 8934

DHB
Special weather statement, Apr 3, 9:30 PM CDT, 40 minutes before
MSZ073-074-040330-
LAMAR MS-FORREST MS-
930 PM CDT TUE APR 3 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT TUE APR 3 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER SUMRALL AT 931 PM CDT...MOVING
SOUTHEAST AT 45 MPH.

PEOPLE IN FORREST AND LAMAR COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3091 8935 3100 8935 3100 8941 3098 8943
      3097 8947 3128 8966 3141 8965 3144 8959
      3144 8925 3140 8914 3117 8914 3090 8926
TIME...MOT...LOC 0231Z 306DEG 41KT 3137 8949

DHB
Local storm report, Apr 3, 9:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     3 S PRENTISS            31.55N 89.87W
04/03/2012                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREE DOWN ON PROGRESS ROAD. TREE DOWN ON HIGHWAY 13 SOUTH
            AROUND JUST NORTH OF PROGRESS ROAD. PEA SIZED HAIL IN
            PRENTISS.

&&

MME
Special weather statement, Apr 3, 9:38 PM CDT, 32 minutes before
ARZ074-LAZ007-040335-
ASHLEY AR-MOREHOUSE LA-
938 PM CDT TUE APR 3 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CDT TUE APR 3 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 30 TO 40 MPH WINDS WAS LOCATED FROM 24 MILES NORTHWEST OF OLD
MILO TO 42 MILES WEST OF BASTROP AT 937 PM CDT...MOVING EAST AT 25
MPH.

PEOPLE IN ASHLEY COUNTY...AND WESTERN MOREHOUSE PARISH SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3331 9198 3334 9200 3337 9197 3339 9200
      3341 9199 3339 9151 3258 9186 3262 9193
      3265 9192 3270 9198 3269 9204 3270 9207
      3301 9208 3303 9212 3308 9214 3315 9211
      3319 9214
TIME...MOT...LOC 0237Z 284DEG 22KT 3345 9225 3313 9242
          3276 9262

DHB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:11 PM CDTSpecial Weather StatementJANHinds29 min
Apr 3, 8:10 PM CDTSpecial Weather StatementJANLincoln30 min
Apr 3, 8:16 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln44 min
Apr 3, 8:22 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Simpson53 min
Apr 3, 8:26 PM CDTSpecial Weather StatementJANAdams29 min
Apr 3, 8:50 PM CDTSpecial Weather StatementJANCovington60 min
Apr 3, 9:25 PM CDTSpecial Weather StatementJANJones60 min
Apr 3, 9:30 PM CDTSpecial Weather StatementJANForrest, Lamar60 min
Apr 3, 9:42 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.